# SDR AUS20030176

- Difficulty date: February 14, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 1741010201
- Condition: Faulty
- Location: Central Warning
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 MULTIPURPOSE CONTROL DISPLAY UNIT (MCDU) FAULTY.  INVESTIGATION FOUND AN INTERNAL SHORT CIRCUIT CAUSED BY A LOOSE OBJECT.
